Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

No much bleeding after abortion, no stomach pains. Can it be treated ?

Hi there i had an abortion about 2 weeks ago and i had sex yesterday and the day before since then. I went with the medical pill abortion and after a few days i actually stopped bleeding . But today i woke up and i had a bit of blood does that mean i am infected , i am very worried and if so can it be treated, i have no stomach pains or anything, i am just concerned
Asked On : Fri, 22 Feb 2013
Answers:  2 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.
As you are not having any pain abdomen, fever, continuous bleeding etc., there is less possibility for infection or retained products.
Usually after abortion the genital epithelium, uterine endometrium etc. will be in regenerative phase.
So, some amount of spotting can be seen occasionally. That too as you had intercourse that might have led to release of prostaglandins which can cause minimal uterine contraction that can cause spotting.
Post-coital tear is also one possibility.
Anyhow as there is continuous bleeding no need to worry. Better to avoid intercourse for one week.
Take care.

Answered: Sat, 9 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

OBGYN Dr. Nilofer AR's  Response
Thanks for the query.

Irregular periods and spotting are common complications of medical termination of pregnancy.
Secondary infection presents with fever , pain abdomen and spotting.
Since you do not have fever and pain abdomen, less likely you have secondary infection.
However i recommend you to have complete examination done by Gynecologist to ensure everything is normal.
Hope this helps,
Dr Nilofer
Answered: Sat, 9 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor